# SDR ASAA2021111536762

- Difficulty date: November 15, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 20,471 hours, 6,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146A812553
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD DOOR SHIELD ANGLE IS CORRODED. GROUNDED - YES. REMOVED SHIELD ANGLE, REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-60-15-1A-1, INSTALLED NEW ANGLE IAW B737-900ER SRM 51-40-02-0G-0 PARA 7DW .6 O .050 R .028 L .9 D .022.
